# SDR AALA20070725

- Difficulty date: April 21, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

EWR INFLIGHT T1179/21APR  DURING CLIMB LEFT ENGINE COMPRESSOR STALLED AT 600 FEET ABOVE GROUND LEVEL.  POSSIBLE BIRD STRIKE.  RETURNED TO EWR AND LANDED WITHOUT INCIDENT.  ENGINE SHUT DOWN FOR TAXI. REPLACED NUMBER ONE ENGINE ON 20 APR 2007 AT EWR DUE TO BLADE DAMAGE.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
